# SDR 2006UALA01867

- Difficulty date: September 21, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 63,833 hours, 10,444 cycles
- Engine: Pwa PW4060
- Engine time: 60,161 hours, 8,864 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG COMPRESSOR STALL IN FLIGHT.  ENG RECOVERED AND CONTINUED OPERATING.   RECOVERED AND CONTINUED OPERATING. PRIOR TO STALL, ENG POWER WAS DECELERATING. ACCOMPLISHED BOROSCOPE OF NR 2 ENGINE, REPLACED ELECTRONIC ENGINE CONTROL, REPLACED IPCV VALVE, HPSOV, HIGH PRESSURE CONTROLLER.  POST REPAIR RUNS AND OPS CHECKS WERE GOOD.
